# SDR ASAA2023033042691

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,581 hours, 10,562 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24604
- Condition: Failed
- Location: Lt Ecs Bay
- Part time: 21,178 hours, 7,763 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER ZONE TEMP LIGHT FOR CONT CAB ZONE ILLUMINATES ON MASTER CAUTION RECALL. LIGHT GOES OUT ON MASTER CAUTION RESET. GROUNDED - YES.  CONFIRMED FAULT, "CONT CAB ZONE"" TEMP LIGHT ILLUMINATES WHEN RECALL PRESSED. #2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLIGHT DECK" TCV (V143). REMOVED & REPLACED FLIGHT DECK TCV (V143) PER B737-900 AMM 21-61-21.
